# SDR AALA20030223

- Difficulty date: February 22, 2003
- Submitted: May 11, 2003
- Operation: Air carrier
- Aircraft: N931AN
- Make and model: Boeing 737823
- Aircraft serial: 30079
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Emer Lite Batter
- Stage of operation: IN
- How discovered: 9
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING OVERNIGHT MIANTENANCE, EMERGENCY EXIT ILGHTS ON BOTH SIDES OF AISLE BETWEEN END OF FIRST CLASS AND FRONT OF COACH INOPERATIVE.  RECONNECTED EMERGENCY EXIT LIGHT BATTERY  CONNECTOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
